# SDR 2007UALA00376

- Difficulty date: February 9, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 45,220 hours, 16,242 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G

## Discrepancy

CREW REPORTED SMOKE/SMELL IN CABIN & COCKPIT FOLLOWED BY A EXTRACT FAN FAULT.  [SUP 05-08-07]  VERIFIED THAT AVIONICS AIR EXTRACT FAN WAS FAULTY AND WAS REPLACED. SMOKE/ELECTRICAL SMELL DUE TO BEARING FAILURE.
